# SDR SIMA2018121109002

- Difficulty date: December 9, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N259NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000682
- Aircraft time: 3,532 hours, 2,361 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED SMELL OF BURNING PLASTIC FROM ROW 8 FOWARD. RAMPERS ALSO REPORTED FOWARD CARGO AREA SMELL OF "OILY BURN"-C/A-FOUND EVIDENCE OF COFFEE COMING FROM FOWARD GALLEY DRAIN. PERFOMED ENGINE RUNS WITH CREW AND PERFORMED OPERATIONAL TEST OF BOTH PACKS IAW EMB 175 AMM 21-51-00-700-802-A. NO EVIDENCE OF SMELL NOTED IN CABIN OR FOWARD CARGO. AIRCRAFT OK FOR SERVICE.
